# SDR CALA2018011200140

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 94,303 hours, 9,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED ELECTRICAL BURNING ODOR AROUND B ZONE.  LASTED ABOUT 10 MINUTES, THEN GONE.  INSPECTED B ZONE LAVATORY, GALLEY, SEATS, LIGHTS AND CEILING DUCTS IAW AMM 05-51-58-800-801C3,  SIMULATED AIR MODE TO INSPECT R, AND L2 DOOR HEATERS. NO EVIDENCE OF SMOKE ODOR NOTED.
